# SDR SWAA2022020910627

- Difficulty date: February 27, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N7838A
- Make and model: Boeing 737-73V
- Aircraft serial: 30235
- Aircraft time: 51,984 hours, 31,780 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Cracked
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 195CL AFT LOWER CORNER CRACKED / PANEL 195CL AFT LOWER CORNER CRACK REPAIRED IAW SRM 51-70-05-2R-6 20549U 03/02/18
